RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 15, Issue 3  


Growth of a mixed derivative of a function of $C^{(l_1,l_2)}$
O. V. Besov
355
Absolute convergence of Fourier series with respect to bounded systems
S. V. Bochkarev
363
Smoothing by $L$-spline functions of many variables
Yu. S. Zav'yalov
371
Equisummability in the sense of M. Riesz of expansions in certain systems of exponential functions
V. A. Molodenkov
381
Even diameters of the classes $W^{(r)}H_\omega$ in the space $C_2\pi$
V. I. Ruban
387
Summability of series with respect to a Haar system by the $(C,1)$ method
L. A. Shaginyan
393
Order function for almost all numbers
Yu. V. Nesterenko
405
Noncommutative cohomologies and Mumford groups
Yu. G. Zarhin
415
An upper bound for the $\alpha$-height of $(0,1)$-matrices
V. K. Leont'ev
421
Smoothness of functions with respect to a set
V. A. Startsev
431
Uniqueness of the solution of a second-order hyperbolic equation in a normal cylinder
S. M. Ponomarev
437
A remark concerning the theory of scattering for a perturbed polyharmonic operator
D. R. Yafaev
445
Expansion in characteristic functions of the Schrödinger operator with a singular potential
G. N. Gestrin
455
Peano's theorem in an infinite-dimensional Hilbert space is false even in a weakened formulation
A. N. Godunov
467
Mean value theorem and a maximum principle for Kolmogorov's equation
L. P. Kuptsov
479
Bicompact extensions with the first axiom of countability and continuous mappings
V. M. Ul'yanov
491
Number of equivalence classes of weakly equivalent lattices
I. A. Levina
501
Complete extensions of topological spaces
A. I. Krivoruchko
509
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019